# SDR SWAA2015042038686

- Difficulty date: April 6, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 43,263 hours, 25,151 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LE RIB CRACKED AT STATION 95.96.  R & R RIB IAW SRM & DWG.
